# SDR CALA2017052601564

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 60,443 hours, 25,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5942D403200
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES ON FRAME 68, STRINGER 23L  FABRICATED AND INSTALLED A FRAME REPAIR IAW SRM 53-41-12-300-001, FIG 20101.
